Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Burning feet

Posted by Mar on 8/23/02 at 15:22 (093343)

My feet have been burning for about 6 weeks now, especially when they are enclosed in my sneakers. Is this a side-effect to PF or ESWT or ultrasound? When I mentioned it to my doctor when I went last week for round 2 of ESWT, he didn;t seem to know what it was. I had a nerve test back in January and all was fine. Of course it is not as bad as the pain, but just another annoyance and curiosity... Any ideas of how to correct it??? Mar

Re: Burning feet

Carolyn F. on 8/24/02 at 09:36 (093400)

Hey Mar, I too have the intense burning while wearing sneakers. I take them off while seated whenever I can. Dr. Z. said that burning is a classic symtom for PF. For me sometimes the burning is worse than the actual heel pain. It has been 3 weeks since my ESWT, and I remain hopefull as i hope you do too after your second.Good luck and many prayers - Carolyn

Re: Burning feet

Mar on 8/24/02 at 12:18 (093407)

Thanks Carolyn --

I remember having the burning back in December and January. Then when it started up again this summer, I was concerned. I didn;t realize that it went with PF but am glad to know it isn;t something else!! Sorry to hear that you have it too. I wouldn;t say mine is worse than the pain, but it is annoying. Yes, I try to remain hopeful after the ESWT. My doctor is a big believer in the power of positive thinking, so I am trying!! I'm a big believer in it too, but it is easier to preach it someone else than to do it yourself! Good luck, thanks for your prayers, and you have mine also. Mar

Re: Burning feet

Mar on 8/25/02 at 17:47 (093498)

Hi Carolyn --

Wow! Today I know what you mean -- the burning was horrible - as bad as the pain -- not a good day! I feel like I am taking 2 steps backwards!! Hope you are feeling better! Did Dr. Z offer any solution to stop the burning? Thanks Mar

Re: Burning feet

Dr. Zuckerman on 8/25/02 at 18:20 (093499)

I would first try contrast baths. Hot for five minutes, cold for five mintues and then finish with hot. Do this twice daily. NSAID will help

Re: Burning feet

Mar on 8/25/02 at 20:20 (093512)

Thanks Dr Z!! I'll try the baths. Can't take NSAID but how about aspirin? Thanks for your help -- Mar

Re: Burning feet

Andrue on 8/27/02 at 05:56 (093640)

Aspirin is an NSAID - possibly the oldest one of all.

Re: Burning feet

Mar on 8/27/02 at 16:45 (093716)

Thanks, Andrue! Also, the baths that Dr. Z suggested do help with the burning. Now I wish something would help with the pain!! One step at a time! Thanks again -- Mar

Re: Burning feet

Carolyn F. on 8/24/02 at 09:36 (093400)

Hey Mar, I too have the intense burning while wearing sneakers. I take them off while seated whenever I can. Dr. Z. said that burning is a classic symtom for PF. For me sometimes the burning is worse than the actual heel pain. It has been 3 weeks since my ESWT, and I remain hopefull as i hope you do too after your second.Good luck and many prayers - Carolyn

Re: Burning feet

Mar on 8/24/02 at 12:18 (093407)

Thanks Carolyn --

I remember having the burning back in December and January. Then when it started up again this summer, I was concerned. I didn;t realize that it went with PF but am glad to know it isn;t something else!! Sorry to hear that you have it too. I wouldn;t say mine is worse than the pain, but it is annoying. Yes, I try to remain hopeful after the ESWT. My doctor is a big believer in the power of positive thinking, so I am trying!! I'm a big believer in it too, but it is easier to preach it someone else than to do it yourself! Good luck, thanks for your prayers, and you have mine also. Mar

Re: Burning feet

Mar on 8/25/02 at 17:47 (093498)

Hi Carolyn --

Wow! Today I know what you mean -- the burning was horrible - as bad as the pain -- not a good day! I feel like I am taking 2 steps backwards!! Hope you are feeling better! Did Dr. Z offer any solution to stop the burning? Thanks Mar

Re: Burning feet

Dr. Zuckerman on 8/25/02 at 18:20 (093499)

I would first try contrast baths. Hot for five minutes, cold for five mintues and then finish with hot. Do this twice daily. NSAID will help

Re: Burning feet

Mar on 8/25/02 at 20:20 (093512)

Thanks Dr Z!! I'll try the baths. Can't take NSAID but how about aspirin? Thanks for your help -- Mar

Re: Burning feet

Andrue on 8/27/02 at 05:56 (093640)

Aspirin is an NSAID - possibly the oldest one of all.

Re: Burning feet

Mar on 8/27/02 at 16:45 (093716)

Thanks, Andrue! Also, the baths that Dr. Z suggested do help with the burning. Now I wish something would help with the pain!! One step at a time! Thanks again -- Mar